Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Getting dizzy and falling. Ammonia level in blood is twice the normal. What to do?

User rating for this question
Very Good
Answered by

Practicing since : 1989
Answered : 1194 Questions
I am getting dizzy and falling and also my ammonia level is twice normal
Posted Sat, 9 Nov 2013 in General Health
Answered by Dr. Irshad H Naqvi 7 hours later
Brief Answer:
Thorough investigation to rule out heart and brain issues

Detailed Answer:
Hi Dear,

Welcome to the platform of Health Care Magic.

Keeping in mind your age. you should be investigated throughly like kidney, liver, thyroid functions, CBC. ESR. Lipids are very important in your case. Neck Ultrasound for carotid thickness, BLOOD SUGAR fasting and Post prandial sugar, Chest Xray and ECG.
My preliminary opinion for such individuals with initial symptom of dizziness is ruptured clot or plaque in the heart or the carotids.
Regular blood pressure/Heart rate monitoring.
I do not understand how do you know about ammonia levels.
Physician should be involved to evaluate these investigation for reaching to the diagnosis.
Hope the query is answered.
Please feel free for further clarification.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor